Alert archive / Nebraska / Red Flag Warnings in 2015

Red Flag Warning 16, NWS North Platte, NE

April 13, 201526 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Apr 13, 2015, 2:40 PM MDT for 26 counties in Nebraska. It took effect at Apr 14, 2015, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 2:40 PM MDT (20:40 UTC)
In effect from
Apr 14, 2015, 10:00 AM MDT
Expired
Apr 14, 2015, 8:01 PM MDT
In force
10 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1873 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WWUS83 KLBF 132040
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT MON APR 13 2015

...CRITICAL FIRE DANGER LIKELY TUESDAY ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA...

NEZ204-206-208>210-219-141130-
/O.UPG.KLBF.FW.A.0007.150414T1600Z-150415T0200Z/
/O.NEW.KLBF.FW.W.0016.150414T1600Z-150415T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
340 PM CDT MON APR 13 2015 /240 PM MDT MON APR 13 2015/

...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM
CDT /8 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF 
WESTERN AND NORTH CENTRAL NEBRASKA...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* TEMPERATURES...IN THE UPPER 60S.

* IMPACTS...ANY FIRE WHICH MAY DEVELOP ON TUESDAY HAS A HIGH
  POTENTIAL FOR EXPLOSIVE GROWTH AND WILL BE DIFFICULT TO CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
3 follow-up statements
596 
WWUS83 KLBF 140855
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 AM CDT TUE APR 14 2015

...CRITICAL FIRE DANGER TODAY INTO THIS EVENING ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA...

NEZ204-206-208>210-219-150200-
/O.CON.KLBF.FW.W.0016.150414T1600Z-150415T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
355 AM CDT TUE APR 14 2015 /255 AM MDT TUE APR 14 2015/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/
THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* HIGH TEMPERATURES...IN THE LOWER TO MID 70S.

* IMPACTS...ANY FIRE WHICH MAY DEVELOP HAS A HIGH POTENTIAL FOR
  EXPLOSIVE GROWTH AND WILL BE DIFFICULT TO CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
992 
WWUS83 KLBF 141731
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1231 PM CDT TUE APR 14 2015

...CRITICAL FIRE DANGER WILL CONTINUE THROUGH THIS EVENING ACROSS
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

NEZ204-206-208>210-219-150200-
/O.CON.KLBF.FW.W.0016.000000T0000Z-150415T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
1231 PM CDT TUE APR 14 2015 /1131 AM MDT TUE APR 14 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* HIGH TEMPERATURES...IN THE LOWER TO MID 70S.

* IMPACTS...ANY FIRE WHICH MAY DEVELOP HAS A HIGH POTENTIAL FOR 
  EXPLOSIVE GROWTH AND WILL BE DIFFICULT TO CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MARTIN
284 
WWUS83 KLBF 150201
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT TUE APR 14 2015

NEZ204-206-208>210-219-150315-
/O.CAN.KLBF.FW.W.0016.000000T0000Z-150415T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
901 PM CDT TUE APR 14 2015 /801 PM MDT TUE APR 14 2015/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
RED FLAG WARNING.

WITH THE LOSS OF DAYTIME HEATING...TEMPERATURES HAVE FALLEN
REDUCING THE RISK OF WILDFIRES. WINDS WILL REMAIN STRONG OVERNIGHT
IN SOME AREAS OF NORTHERN NEBRASKA...ROUGHLY FROM VALENTINE WEST
THROUGH HAYS SPRINGS. HUMIDITY WILL ALSO REMAIN LOW...NEAR 20
PERCENT FOR A FEW MORE HOURS. 

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 13, 2:34 PM MDT, 6 minutes earlier.

Area forecast discussion, Apr 13, 2:34 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT MON APR 13 2015

.SYNOPSIS...
ISSUED AT 334 PM CDT MON APR 13 2015

AN ACTIVE UPPER AIR PATTERN CONTINUES ACROSS NORTH
AMERICA THIS MORNING WITH A PLETHORA OF UPPER LEVEL DISTURBANCES AND
LOWS PRESENT ACROSS THE CONUS AND CANADA. CLOSED LOWS WERE NOTED
OVER THE GULF OF ALASKA...SWRN TX...NRN CANADA AND OFF THE COAST OF
BRITISH COLUMBIA. DECENT UPPER LEVEL DISTURBANCES WERE NOTED OVER
NRN SASKATCHEWAN...NRN MANITOBA...NORTHWESTERN MEXICO AND SRN
KANSAS. HT RISES OF 50 TO 100 METERS WERE NOTED OVER THE CENTRAL AND
NORTHERN ROCKIES IN ADVANCE OF THE CLOSED SYSTEM OFF THE BRITISH
COLUMBIA COAST. DOWNSTREAM OF THE HT RISES...50 TO 100 METER FALLS
EXTENDED FROM MINNESOTA...NWD TO SRN PORTIONS OF THE HUDSON BAY. AT
THE SURFACE...HIGH PRESSURE WAS ANCHORED OVER CENTRAL NEBRASKA. MID
AND HIGH CLOUDS...IN ASSOCIATION WITH A CLOSED SYSTEM OVER THE SRN
PLAINS...HAVE FLOWED INTO SOUTHERN NEBRASKA THIS AFTERNOON. WITH
MOSTLY CLEAR TO PARTLY CLOUDY SKIES IN PLACE...TEMPERATURES AS OF 3
PM CDT...RANGED FROM 64 AT OGALLALA TO 67 AT
THEDFORD.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 334 PM CDT MON APR 13 2015

PRIMARY FORECAST CONCERNS THROUGH TUESDAY WILL BE WITH FIRE WEATHER
WHICH WILL BE DISCUSSED BELOW IN FIRE WEATHER SECTION.

HIGH PRESSURE AT THE SURFACE WAS DOMINATING THE WEATHER TODAY WITH
WINDS SLOWLY SWITCHING AROUND TO THE WEST/SOUTHWEST. HAVE BEEN
GETTING SOME GUSTS FROM TIME TO TIME AROUND THE AREA UP TO
20KTS...BUT SUSTAINED WINDS HAVE LARGELY STAYED BELOW 10KTS DUE TO
THE WEAK PRESSURE GRADIENT. IN THE LARGE SCALE...A STRONG UPPER
LEVEL TROUGH WAS LOCATED JUST OFF THE PACIFIC COAST WITH WEAK
RIDGING SEEN ACROSS THE NORTHERN ROCKY MOUNTAINS.

FOR TONIGHT...THE UPPER LEVEL TROUGH WILL MAKE ITS WAY ON LAND...AND
AS THAT OCCURS THE RIDGE WILL BUILD OVER THE NORTHERN AND CENTRAL
PLAINS. IT THEN CONTINUES TO PROGRESS EAST THROUGH THE DAY TUESDAY.
AS THIS OCCURS...A SURFACE LOW WILL DEVELOP OVER THE MONTANA TONIGHT
THEN STRENGTHEN OVER THE EASTERN PARTS OF MONTANA AND WYOMING WHICH
WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE FORECAST AREA. AS THE
SURFACE HIGH MOVES EAST TONIGHT...LOOKING FOR WINDS TO BECOME SOUTH
ACROSS THE ENTIRE FORECAST AREA AND BEGIN TO INCREASE FROM WEST TO
EAST. ALTHOUGH THERE WILL BE A PERIOD OF LIGHTER WINDS...WHERE THE
BOUNDARY LAYER WILL BEGIN TO DECOUPLE...AS THE NIGHT PROGRESSES AND
THE WINDS START TO PICK UP...THE BOUNDARY LAYER SHOULD START TO MIX
AND EITHER CAUSE TEMPERATURES TO HOLD STEADY OR PERHAPS EVEN RAISE A
BIT BY THE MORNING HOURS.

THE WINDS SHOULD PICK UP AND BE QUITE STRONG THROUGH THE DAY
TUESDAY. THE PRESSURE GRADIENT WILL SUPPORT SUSTAINED WINDS OF 15 TO
25 KTS /STRONGEST ACROSS THE PANHANDLE AND WESTERN NEBRASKA/.
FORECAST SOUNDINGS SHOW THE BOUNDARY LAYER MIXING TO AROUND 750MB
WHICH WILL PROMOTE GUSTS UP TO 40KTS DURING THE DAY. WITH THIS
MIXING...ALSO LOOKING AT TEMPERATURES AND DEWPOINTS THROUGH THE
MIXED LAYER. THE AIR ALOFT DOES WARM THROUGH THE DAY...BUT THE MOST
SUBSTANTIAL WARM AIR WILL REMAIN WEST OF THE AREA. SO...HIGHS IN THE
70S LOOK LIKELY. LOOKING AT THE MIXED LAYER DEWPOINTS...THE MODELS
WOULD PUT SURFACE DEWPOINTS DOWN IN THE UPPER TEENS ACROSS THE AREA.
HOWEVER...WITH THE SOUTHERLY FLOW AND ASSUMED THERE WILL BE SOME LOW
LEVEL MOISTURE ADVECTION...NOT SURE IT WILL BE THAT DRY BUT DO HAVE
DEWPOINTS IN THE 20S. THIS WILL LEAD TO LOW RELATIVE HUMIDITIES TO
CONTRIBUTE TO THE FIRE DANGER.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 334 PM CDT MON APR 13 2015

MID RANGE...TUESDAY NIGHT THROUGH THURSDAY...IN THE MID
RANGE...PRECIPITATION CHANCES IN ASSOCIATION WITH AN UPPER LEVEL
SYSTEM...IS THE MAIN FORECAST CHALLENGE. BEGINNING TUESDAY
NIGHT...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE INTO THE
CENTRAL AND NORTHERN ROCKIES. THE BASE OF THIS TROUGH...WILL BEGIN
TO CLOSE OFF ACROSS SWRN WYOMING OR NRN UTAH BY 12Z WEDNESDAY. IN
ITS ADVANCE...AMPLIFIED FLOW ALOFT AND THE DEVELOPMENT OF A SURFACE
TROUGH OF LOW PRESSURE ACROSS EASTERN WYOMING/EASTERN
COLORADO...WILL LEAD TO INCREASED SRLY WINDS ACROSS THE FORECAST
AREA TUESDAY NIGHT. THOUGH WINDS WILL NOT BE NEARLY AS STRONG AS
WHAT IS EXPECTED TUESDAY...BREEZY CONDS WILL KEEP LOWS ELEVATED
TUESDAY NIGHT...WITH LOWER TO MID 40S EXPECTED. ON WEDNESDAY AND
WEDNESDAY NIGHT...WITH RESPECT TO THE DEVELOPMENT OF THE H5 LOW
ACROSS THE CENTRAL ROCKIES...THE 12Z ECMWF...12Z NAM...AND THE 12Z
CANADIAN ALL DEVELOP A CLOSED LOW INVOF THE FOUR CORNERS BY 00Z
THURSDAY. THE GFS IS THE ODD MODEL OUT WITH THE CLOSED LOW SOUTH
CENTRAL WYOMING. EVENTUALLY THE GFS SOLN DEVELOPS A TANDEM OF
LOWS...ONE TO THE NORTH AND ONE TO THE SOUTH OF THE FORECAST
AREA...WHICH EFFECTIVELY LEADS TO LITTLE PCPN DURING THE MID TO LATE
WEEK PERIODS. IN CONTRAST...THE OTHER THREE MODELS DEVELOP A CLOSED
SYSTEM...WHICH SLOWLY TRACKS INTO THE SRN ROCKIES THEN SRN PLAINS
INTO THE WEEKEND. BASED ON MODEL CONSISTENCY...WITH HELP FROM THE
GFS ENSEMBLE MEAN...A SRN CLOSED TRACK OF THE UPPER LEVEL LOW WAS
PREFERRED FOR THE FCST. THAT BEING SAID...PCPN CHANCES WILL INCREASE
SHARPLY WEDS NIGHT...ESPECIALLY IN THE WEST...AS A LEAD DISTURBANCE
LIFTS NORTH NORTHEAST INTO WRN KS...APPG WESTERN NEBRASKA.
INCREASING ELEVATED INSTABILITY...COUPLED WITH LOW LEVEL MOISTURE
ADVECTION THANKS TO SRLY AND SERLY WINDS...WILL LEAD TO A THREAT FOR
THUNDERSTORMS WEDS NIGHT. I DID GO AHEAD AND INSERT SOME THUNDER
INTO THE FORECAST GIVEN THE DECENT NEGATIVE LI/S NOTED WEDS EVENING.
SHOWERS WILL CONTINUE INTO THE OVERNIGHT AS FAVORABLE ISENTROPIC
LIFT CONTINUES IN THE CENTRAL AND WESTERN CWA. THIS LIFT WILL
TRANSITION SLOWLY EAST ON THURSDAY...WITH PRECIPITATION CHANCES
ENDING IN THE FAR NORTHWEST BY 00Z FRIDAY. BEYOND THURSDAY...THE
FORECAST BECOMES VERY DIFFICULT GIVEN THE LARGE MODEL DISCREPANCIES
AS NOTED ABOVE. MORE ABOUT THAT BELOW.

LONG TERM...THURSDAY NIGHT THROUGH MONDAY...AS MENTIONED
EARLIER...THE MID RANGE MODEL SOLNS CONTINUE TO DIVERGE WITH THEIR
TRACKS OF A H500 SYSTEM ACROSS THE CENTRAL CONUS BEGINNING THURSDAY
NIGHT. THROUGH 12Z FRIDAY...THE GFS AND ECMWF HAVE A DIFFERENCE OF
NEARLY 500 MILES WITH THE ECMWF SOLN BEING OVER NRN NEW MEXICO AND
THE GFS BEING OVER NERN COLORADO.  THE GFS DOES DROP THE LOW DUE
SOUTH INTO THE TX PANHANDLE BY 06Z SATURDAY...WHILE THE EURO SOLN
TRACKS THIS FEATURE EAST INTO FAR EASTERN NM BY THIS TIME. THE GFS
THEN TRACKS THE LOW INTO THE OZARKS BY 06Z SUNDAY WHILE THE ECMWF HAS
THIS FEATURE IN WESTERN OKLAHOMA BY THE SAME TIME.  REGARDLESS OF
MODEL CHOICE...THE THREAT FOR LIGHT PCPN...WILL LINGER AT LEAST IN
THE SRN CWA FOR THE END OF THE WEEK INTO THE WEEKEND. THE ECMWF DOES
DRAG A SECONDARY TROUGH OF LOW PRESSURE THROUGH THE CENTRAL PLAINS
THIS WEEKEND...WHICH WOULD BRING ANOTHER ROUND OF PCPN TO THE
FORECAST AREA SAT NIGHT INTO SUNDAY. NEW INITIALIZED GRIDS HAD A
MENTION OF PRECIPITATION IN THEM THIS WEEKEND AND THEY WERE RETAINED
BASED ON THE LATEST ECMWF SOLN. I DID GO AHEAD AND LIMIT POPS TO
SLIGHT CHANCES HOWEVER...AS THE GFS IS DRY AND MORE PROGRESSIVE THIS
WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 239 PM CDT MON APR 13 2015

WINDS WILL BE THE PRIMARY FORECAST FOCUS THROUGH THE NEXT 24 HOURS
AS VFR CONDITIONS WILL CONTINUE WITH LITTLE OR NO CLOUD COVER
EXPECTED. HIGH PRESSURE WILL DRIFT OFF TO THE EAST...ALLOWING
WINDS TO SWITCH AROUND TO THE SOUTH THROUGH THIS EVENING AND
OVERNIGHT AND WILL PERSIST FROM THE SOUTH THROUGH THE REMAINDER OF
THE PERIOD. THE PRESSURE GRADIENT INCREASES LATER TONIGHT SO
EXPECTING WINDS TO BE ON THE INCREASE BY 12Z TUESDAY OR SHORTLY
AFTER. THEN BY MID MORNING...AS THE BOUNDARY LAYER BEGINS TO MIX
AND THE PRESSURE GRADIENT TIGHTENS FURTHER...WINDS WILL INCREASE
FURTHER WITH GUSTS APPROACHING 25 TO 30KTS BY 18Z.

&&

.FIRE WEATHER...
ISSUED AT 334 PM CDT MON APR 13 2015

CRITICAL FIRE WEATHER CONDITIONS WILL BE IN PLACE ACROSS THE ENTIRE
FORECAST AREA ON TUESDAY THEREFORE A RED FLAG WARNING HAS BEEN
ISSUED FOR ALL FIRE WEATHER ZONES. MINIMUM RELATIVE HUMIDITY WILL BE
BETWEEN 15 AND 20 PERCENT FOR MUCH OF THE AREA WHICH IS SLIGHTLY
ABOVE DESIRED CRITICAL THRESHOLDS...FUELS REMAIN DRY AS GREEN-UP IS
STILL UNDERWAY AND MINIMAL RAINFALL HAS OCCURRED LATELY. IN
ADDITION...WITH WINDS EXPECTED TO GUST UP TO 40-45 MPH...EVEN WITH
MARGINAL RELATIVE HUMIDITY...FIRES WILL LIKELY SPREAD QUICKLY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM
MDT/ TUESDAY FOR NEZ204-206-208>210-219.

&&

SYNOPSIS...CLB
SHORT TERM...BROOKS
LONG TERM...CLB
AVIATION...BROOKS
FIRE WEATHER...BROOKS
Hazardous weather outlook, Apr 13, 4:07 AM MDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
507 AM CDT MON APR 13 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-141015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
507 AM CDT MON APR 13 2015 /407 AM MDT MON APR 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED FIRE DANGER CONTINUES TODAY WITH MINIMUM RELATIVE
HUMIDITY FALLING TO AROUND 15 PERCENT OVER ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CRITICAL FIRE DANGER IS POSSIBLE ON TUESDAY AS STRONG SOUTH WINDS
AND LOW RELATIVE HUMIDITY IS EXPECTED ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:00 AM MDTFire Weather WatchLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more12 hr

Nearby

Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.